AIMS: Avapritinib was first approved by the FDA in January 2020 and represents the first precision-targeted drug for gastrointestinal stromal tumours. However, there is a lack of large-scale data relating to adverse events (AEs) related to its use. We aimed to explore the avapritinib-related AEs in real-world practice based on the post-marketing data.
METHODS: We extracted all avapritinib-related reports submitted to the FDA Adverse Event Reporting System (FAERS) by June 2022. Based on disproportionality analysis and Bayesian analysis, we then calculated the reporting odds ratio (ROR), proportional reporting ratio (PRR), information component (IC) and empirical Bayes geometric mean (EBGM) to evaluate whether there is a significant association between avapritinib and AEs. Gender, age and time to onset were comparable between haemorrhage/non-haemorrhage, serious/non-serious, death/non-death AEs, respectively.
RESULTS: In total, 3120 cases related to avapritinib were documented in the FAERS database, and 44% were reported within 30 days of commencing avapritinib. A total of 331 different AE signals were detected, and no significant differences between males and females was identified. Although the number of AEs associated with an abnormal skin texture and executive dysfunction was small, the signal intensity is high, suggesting that these events are strongly correlated with avapritinib. Subgroup analysis showed that elderly male patients were more likely to suffer from serious AEs compared to females (P < .01), but there was no significant difference between the haemorrhage group and the non-haemorrhage group. Analysis of fatalities due to avapritinib-related AEs indicated that sex, age and time-to-onset were all significantly related to death (P < .05).
CONCLUSION: Our study provides a more precise description of the incidence and characteristics of AEs after using avapritinib, clinicians should be particularly careful when prescribing avapritinib to elderly male patients, especially within the 30 days.
|ジャーナル名||British journal of clinical pharmacology|
|投稿者||Rong, Li; Xie, Mengyuan; Jiang, Manxue; Qiu, Hongyu; Kong, Lingti|
|組織名||Department of Pharmacy, The First Affiliated Hospital of Bengbu Medical College,;Bengbu, China.;School of Pharmacy, Bengbu Medical College, Bengbu, China.;Institute of Emergency and Critical Care Medicine, The First Affifiliated;Hospital of Bengbu Medical College, Bengbu, China.|